# SDR AWXA0000968

- Difficulty date: November 27, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N330AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23499
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545772
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 727C STR 2 IS CRACKED.  REMOVED DAMAGED AREA; FABED FILLER SECTION AND REPAIR ANGLES; INSTALLED IAW SRM 53-00-03 FIG 203.
